# SDR DXTA2024031811209

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N409QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500431
- Aircraft time: 5,874 hours, 4,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006553
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: ALL EMERGENCY LIGHTS ARE ILLUMINATING WITH THE SWITCH IN THE ARMED POSITION. //SIGNOFF// PERFORMED OPERATIONAL TEST OF EMERGENCY BATTERY AND FOUND #2 BATTERY FAILED FUNCTIONAL TEST IAW P300 AMM 33-52-00. PERFORMED REPLACEMENT OF #2 BATTERY WITH ONW IN NEW CONDITION IAW PHENOM 300 AMM 33-52-01. PERFORMED OPERATIONAL CHECK OF EMERGENCY BATTERY SYSTEM IAW PHENOM 300 AMM 33-52-00. NO DECECTS NOTED AT THIS TIME. OFF P/N 74550LS-00 S/N 006553
